s'authentifier
version française rss feed
.:. Consulter > Par thème arXiv > Dynamique Chaotique .:.
18 Documents classés par : 
Première Page Page Précédente 1 - 2
Chaotic billiards generated by arithmetic groups
Bogomolny E.B., Georgeot B., Giannoni M.J., Schmit C.
Physical Review Letters 69 (1992) 1477-1480 [in2p3-00004638 - version 1]
Phase transitions in multilayer helium films
Cheng E., Cole M.W., Saam W.F., Treiner J.
Physical Review B 46 (1992) 13967-13982 [in2p3-00004581 - version 1]
Coding chaotic billiards - i- non-compact billiards on a negative curvature manifold
Giannoni M.J., Ullmo D.
Physica D: Nonlinear Phenomena 41 (1990) 371-390 [in2p3-00004806 - version 1]
Autocorrelation function and quantum recurrence of wavepackets
Nauenberg M.
Journal of Physics B: Atomic, Molecular and Optical Physics 23 (1990) L385- [in2p3-00015949 - version 1]
Classical transport effects on chaotic levels
Bohigas O., Tomsovic S., Ullmo D.
Physical Review Letters 65 (1990) 5-8 [in2p3-00022543 - version 1]
Phase-space localization : topological aspects of quantum chaos
Leboeuf P., Kurchan J., Feingold M., Arovas D.P.
Physical Review Letters 65 (1990) 3076-3079 [in2p3-00022722 - version 1]
Chaos-revealing multiplicative representation of quantum eigenstates
Leboeuf P., Voros A.
Journal of Physics A: Mathematical and General 23 (1990) 1765-1774 [in2p3-00002329 - version 1]
Chaotic motion and random matrix theories
Bohigas O., Giannoni M.J.
Dans Mathematical and Computational Methods in Nuclear Physics - Granada Workshop on Mathematical and Computational Methods in Nuclear Physics 6, Espagne [in2p3-00016778 - version 1]